# SDR 96ZZZM278

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 93B0100004D0300
- Condition: Loose
- Location: Cockpit
- Part time: 3,506 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM DFW EN ROUTE TO HOT, THE FIRST OFFICERS PITOT SYSTEMS INSTRUMENTS FAILED.  THE PILOT RETURNED TO DFW WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO HOT MAINTENANCE.  UPON INSPECTION, THE PITOT LINE GOING INTO THE FDR WAS FOUND TO BE LOOSE.  THE LINE WAS RESECURED AND ALL TESTS COMPLETED CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
